MathSciNet Relay Station
MathSciNet bibliographic data
MR1466667 35R35 (35K20 35S99 76D99 76S05)
Escher, Joachim; Simonett, Gieri Classical solutions of multidimensional Hele-Shaw models. SIAM J. Math. Anal. 28 (1997), no. 5, 1028–1047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement